# SDR UALA2012031401663

- Difficulty date: March 14, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 64,113 hours, 23,640 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Sticks
- Location: Parking Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE HANDLE STICKS.  PARKING BRAKE EICAS MSG DISPLAYED WHEN RELEASED.  TROUBLESHOT DEFECTIVE PARKING BRAKE CABLE SYSTEM PER FIM 32-44-00.  FOUND ALL COMPONENTS INTACT.  SUSPECT DEFECTIVE CABLE ASSEMBLY.  REMOVED ALL ATTACHING HARDWARE TO PARKING BRAKE CABLE.  CABLE REPLACED.
